# SDR COMA0160686

- Difficulty date: September 2, 2001
- Submitted: September 6, 2001
- Operation: Air carrier
- Aircraft: N966CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7132
- Aircraft time: 12,036 hours, 11,264 cycles
- System (JASC): 5346 · Fuselage, Powerplant Attach Fittings
- Part: Web
- Part serial: NA
- Condition: Cracked
- Location: Fs 625.00
- Part time: 12,036 hours, 11,264 cycles
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENGINE SUPPORT BEAM IS CRACKED ON LOWER WEB AFT OF F.S. 625.00 AT LBL 36.REMOVED DAMAGED AREA, FABED REPAIR PARTS AND INSTALLED I/A/W CANADAIR REO 601-53-61-366.
